# SDR USAASB03200

- Difficulty date: November 10, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO DCA FROM RSW, CREW RECEIVED A RIGHT MLG UNSAFE LIGHT WHEN GEAR HANDLE WAS PLACED IN DOWN POSITION.  GEAR WAS CYCLED SEVERAL TIMES WITH SAME RESULT.  CREW DECLEARED AN EMERGENCY AND DECIDED TO DIVERT TO IAD WHERE A TOWER FLYBY WAS ACCOMPLISHED TO CONFIRM GEAR WAS DOWN.  ONCE CONFIRMED, FLIGHT LANDED SAFELY AT IAD.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND IN SAFE CONDITION FOR MAINTENANCE FERRY FLIGHT TO DCA.  MAINTENANCE IN DCA REMOVED AND REPLACED THE RIGHT MLG DOWNLOCK SENSOR PER MM 32-61. OPS CHECK AND INDICATION CHECK GOOD.  (M)
